# SDR IPXA2174851

- Difficulty date: August 9, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 13,457 hours, 8,126 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, MAIN CABIN FLOORBOARD NR 232TG UPPER AND LOWER SKINS ARE PUNCTURED.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 232TG IAW EO A300-5320-42721-B, PARA 6A.
